# SDR DXTA2023100997410

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0339
- Aircraft time: 613 hours, 438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Monitor
- Part number: 7468101171
- Part serial: 313009453
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CABIN DOOR OPEN CAS MESSAGE DISPLAYED AND CLEARED SEVERAL TIMES. CREW COULD HEAR AN AUDIBLE CLICKING NOISE THAT COUNTINED TO REPEAT. QRH ON GROUND PROCEDURE COMPLETED WITH NO CHANGE. PERFORMED TROUBLESHOOTING OF THE CABIN DOOR OPEN CAS MESSAGE. FOUND THE NC105 PCB TO BE FAULTY. REMOVED AND REPLACED THE NC105 PCB AND PERFORMED OPERATIONAL CHECK. NO FURTHER DEFECTS NOTED AT THIS TIME. REFERENCE AMM 24-60-40.
